Publication
Title
Approach groups
Author
Abstract
Language
English
Source (journal)
The Rocky Mountain journal of mathematics. - Provo, Utah
Publication
Provo, Utah : 2000
ISSN
0035-7596
Volume/pages
30:3(2000), p. 1057-1073
ISI
000165670300018
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.02.2009
Last edited 22.07.2018
To cite this reference